# SDR SWAA090666

- Difficulty date: February 1, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 46,626 hours, 38,791 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND AFT CARGO BAY, SHEAR TIE HORIZONTAL FLANGE CRACKED AT BS 787, BETWEEN LBL 7 TO LBL 11.  REMOVED AND REPLACED SHEAR TIE PER SRM.
